Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ilam University of Medical Sciences

Anaphylaxis as a Rare Side Effect of Ketorolac; a Case Report

Mon Mar 4 08:50:54 2024

(2020) Anaphylaxis as a Rare Side Effect of Ketorolac; a Case Report. Archives of Academic Emergency Medicine. p. 3.

Full text not available from this repository.

Official URL: http://apps.webofknowledge.com/InboundService.do?F...

Abstract

Anaphylaxis is a life-threatening systemic allergic hypersensitivity reaction that may potentially be triggered after the administration of any drug. Our case was a 51-year-old man with the history of mild pain in his flanks since the night before he was admitted to our hospital. The patient was diagnosed with urolithiasis and admitted to the emergency department. He developed anaphylaxis after intravenous injection of 30 mg ketorolac. Allergic reactions to non-steroidal anti-inflammatory drugs (NSAIDs) such as ketorolac are rare; nonetheless, they can be life-threatening and should be carefully monitored.

Item Type: Article
Creators:
CreatorsEmail
Yousefi, H.UNSPECIFIED
Sahebi, A.UNSPECIFIED
Farahani, M.UNSPECIFIED
Golitaleb, M.UNSPECIFIED
Keywords: Anaphylaxis Drug Hypersensitivity Syndrome Adverse Drug Reaction NSAIDs Ketorolac Emergency Medicine
Divisions:
Page Range: p. 3
Journal or Publication Title: Archives of Academic Emergency Medicine
Journal Index: ISI
Volume: 8
Number: 1
Depositing User: مهندس مهدی شریفی
URI: http://eprints.medilam.ac.ir/id/eprint/2663

Actions (login required)

View Item View Item